Follow
Philipp Schlicht
Philipp Schlicht
Unknown affiliation
Verified email at math.uni-bonn.de
Title
Cited by
Cited by
Year
Wadge-like reducibilities on arbitrary quasi-Polish spaces
LM Ros, P Schlicht, V Selivanov
Mathematical Structures in Computer Science 25 (8), 1705-1754, 2015
372015
Class forcing, the forcing theorem and Boolean completions
P Holy, R Krapf, P Lücke, A Njegomir, P Schlicht
The Journal of Symbolic Logic 81 (4), 1500-1530, 2016
292016
Characterizations of pretameness and the Ord-cc
P Holy, R Krapf, P Schlicht
Annals of Pure and Applied Logic 169 (8), 775-802, 2018
262018
The Hurewicz dichotomy for generalized Baire spaces
P Lücke, L Motto Ros, P Schlicht
Israel Journal of Mathematics 216, 973-1022, 2016
242016
The exact strength of the class forcing theorem
V Gitman, JD Hamkins, P Holy, P Schlicht, KJ Williams
The Journal of Symbolic Logic 85 (3), 869-905, 2020
222020
Continuous images of closed sets in generalized Baire spaces
P Lücke, P Schlicht
Israel Journal of Mathematics 209 (1), 421-461, 2015
202015
Infinite computations with random oracles
M Carl, P Schlicht
162017
Perfect subsets of generalized Baire spaces and long games
P Schlicht
The Journal of Symbolic Logic 82 (4), 1317-1355, 2017
152017
A hierarchy of Ramsey-like cardinals
P Holy, P Schlicht
arXiv preprint arXiv:1710.10043, 2017
132017
Thin equivalence relations and inner models
P Schlicht
Annals of Pure and Applied Logic 165 (10), 1577-1625, 2014
132014
Continuous reducibility and dimension of metric spaces
P Schlicht
Archive for Mathematical Logic 57, 329-359, 2018
112018
The Mate-in-n Problem of Infinite Chess Is Decidable
D Brumleve, JD Hamkins, P Schlicht
How the World Computes: Turing Centenary Conference and 8th Conference on …, 2012
112012
Recognizable sets and Woodin cardinals: computation beyond the constructible universe
M Carl, P Schlicht, P Welch
Annals of Pure and Applied Logic 169 (4), 312-332, 2018
102018
Perfect subsets of generalized Baire spaces and Banach-Mazur games
P Schlicht
preprint, 2013
102013
Randomness via infinite computation and effective descriptive set theory
M Carl, P Schlicht
The Journal of Symbolic Logic 83 (2), 766-789, 2018
92018
Σ1 (κ)-definable subsets of H (κ+)
P Lücke, R Schindler, P Schlicht
The Journal of Symbolic Logic 82 (3), 1106-1131, 2017
92017
Automata on ordinals and automaticity of linear orders
P Schlicht, F Stephan
Annals of Pure and Applied Logic 164 (5), 523-527, 2013
92013
Continuous reducibility and dimension
P Schlicht
Preprint, submitted, 2012
92012
Borel subsets of the real line and continuous reducibility
D Ikegami, P Schlicht, H Tanaka
arXiv preprint arXiv:1709.04234, 2017
72017
Tree-automatic scattered linear orders
S Jain, B Khoussainov, P Schlicht, F Stephan
Theoretical Computer Science 626, 83-96, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20